# SDR SIMA990902

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND DENTS ON RIGHT FS 357 BETWEEN SL 1615-1616.  CUT OUT DAMAGE AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATION OF CRACKS.  FABRICATED TWO EXTERNAL DOUBLERS .050 THICK.  APPLIED SURFACE TREATEMENT TO THE DOUBLERS AND ONE COAT OF ALODINE AND ALSO TO EDGES OF THE CUT OUT.  APPLIED SEALANT TO THE CONTACT SURFACES OF THE DOUBLERS, REPOSITIONED AND ATTACHED TO AIRCRAFT.  APPLIED SEALANT AROUND EDGES OF THE DOUBLERS.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB 340 SRM 53-70-10 PAGE 217 FIG 210 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
